# SDR AWXA0001808

- Difficulty date: June 4, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-231
- Aircraft serial: 584
- Aircraft time: 20,992 hours, 8,382 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: D57570296203
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 2 FLAP CANOE AFT ATTACH LINK LEVER ASSY WORN AT FLAP FITTING AND ATTACH BRACKET.  REPAIRED IAW AWA ER 26-5751-01149-KB1 -- ADDITIONAL P/N: D5757055500300.
